# SDR MZZA0600021

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 25,401 hours, 9,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD BIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT 12ABC AND 10DEF.  THE M1695 BATTERY AND CHARGER WAS REPLACED IAW MM 33-51-06.
